MathSciNet Relay Station
MathSciNet bibliographic data
MR463789 42A40 (60G45)
Janson, Svante Characterizations of $H\sp{1}$ by singular integral transforms on martingales and ${\bf R}\sp{n}$. Math. Scand. 41 (1977), no. 1, 140–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement